Jump to content
Galmond

Galmond: need advice

Recommended Posts

Galmond
9 minutes ago, Altostrata said:

What is your current daily symptom pattern? Are you taking any drugs or supplements? Getting regular gentle exercise? How's your sleep?

 

Looking back over the last 6 months, how has your symptom pattern changed?

I usually have body pain daily with the severity changing daily or even intra day. I have vertigo daily with it never going away for 2 years now. Has it gotten better sins not as worse as the beginning but worse then it was when it seem to be getting better.

As far as supplements I tried many over the years but only took fish oil and magnesium religiously until a few weeks ago where I stopped taking them because I felt like there was no benefit.

The last six months are hard to describe I've had my best window and one of my worst waves ever lasting almost 3 months. I've had no major things change except my vertigo being consistently bad.

Share this post


Link to post
Altostrata

As you know, we don't know of a way to reverse post-acute withdrawal syndrome (PAWS).

 

Have you considered a few beads of Effexor, as mammaP suggested?

Share this post


Link to post
ChessieCat
On 4/28/2020 at 5:19 AM, Galmond said:

Was wondering does anyone have information or know someone that may have tried stem cell therapy to help rebuild there CNS after as withdrawal?

 

6 hours ago, Galmond said:

I don't seem to get many responses if any but here goes. Does anyone know or have information about vertigo as a withdrawal symptom. I've had vertigo for 2 years now and I'm just wondering if there is anything I can do to make it heal faster. Any info would be appreciated.

 

There are many existing topics on SA.  I like to use a search engine and add survivingantidepressants.org to my search term.

 

I suggest you do two separate searches, one for stem cell and one for vertigo.

Share this post


Link to post
Galmond
17 minutes ago, ChessieCat said:

 

 

There are many existing topics on SA.  I like to use a search engine and add survivingantidepressants.org to my search term.

 

I suggest you do two separate searches, one for stem cell and one for vertigo.

I have already. But thanks.

Share this post


Link to post
Altostrata

No, stem cell therapy for withdrawal syndrome doesn't make any sense. No one would give it to you anyway.

Share this post


Link to post
Galmond
On 6/27/2020 at 3:09 AM, Altostrata said:

No, stem cell therapy for withdrawal syndrome doesn't make any sense. No one would give it to you anyway.

Thanks for thoughts. But never say no one. I'm in Florida and there are two companies willing to give me treatment now. And just out of curiosity what about doesn't make sense.

Share this post


Link to post
Galmond
On 6/26/2020 at 6:57 PM, Altostrata said:

As you know, we don't know of a way to reverse post-acute withdrawal syndrome (PAWS).

 

Have you considered a few beads of Effexor, as mammaP suggested?

At this point in time 2 years with no meds no it really isn't a consideration. But thanks for the suggestion.

Share this post


Link to post
Altostrata

Okay, seem like you do not want my suggestions. If you don't mind, I won't be responding to your topic any more. Please do not tag me.

Share this post


Link to post
Galmond
34 minutes ago, Altostrata said:

Okay, seem like you do not want my suggestions. If you don't mind, I won't be responding to your topic any more. Please do not tag me.

I must say over the years I've read some very interesting and informative things that you have wrote. A lot of Wich were very helpful. I envisioned a very smart and caring person. I guess I was wrong. And a nother not there is no reason to be be rude if a person doesn't do what you suggest that's why it's called a suggestion.

Share this post


Link to post
Altostrata

Rather demanding of you, isn't it?

Share this post


Link to post
Galmond

Yes I'm so demanding.

Share this post


Link to post
Altostrata

You may find a Facebook withdrawal group more to your liking.

Share this post


Link to post
ChessieCat
8 hours ago, Galmond said:

At this point in time 2 years with no meds no it really isn't a consideration.

 

I'd like to offer my personal opinion.  Having just been through almost 2 weeks of intense issues (not related to withdrawal) I can understand desperation.  Sometimes it isn't the intensity but the duration and we start to feel worn out, or what they call battle weary.  When we are feeling so desperate it can be very difficult to make rational decisions.

 

Psychiatric drugs are very strong.  My own experience was reducing my dose by 50% and after 2 weeks not being able to type.  I am a professional typist.  SA suggested taking extra drug and about 4 hours later I could type again.  I had a benchmark and knew it was related to the drug and not placebo.

 

You are considering stem cell therapy which will have it's risks and possibly drugs of some type may be used/needed.  However, the issues that you are experiencing are related to psychiatric drug/s.  I think a much better option would be to try 1 bead of Effexor.  If after 1 week nothing has worsened, but just stayed the same or only a tiny improvement, you could then increase by another bead.  I think this would be worth trying first.

 

We have a member here who had tapered slowly with minimal issues and stopped at a low dose.  But they were still experiencing some uncomfortable withdrawal symptoms.  For a little while afterwards they would dip a toothpick in their drug liquid and put that on their tongue and it made a difference.  Another member (Fresh) would sometimes take a tiny little bit of powder and found doing that helped.

Share this post


Link to post
Galmond

I am actually part of a Facebook group. What's sad is that a person that seeks help because they hate there life and wish they where dead most days trys to find some reasoning or answers to his life in hell and I get disrespected and I get two warnings from altostratus for being mean or rude to a moderater. And I have done no such thing. Let me guess I'm going to get a nother warning for doing nothing wrong.

Share this post


Link to post
Galmond
1 minute ago, ChessieCat said:

 

I'd like to offer my personal opinion.  Having just been through almost 2 weeks of intense issues (not related to withdrawal) I can understand desperation.  Sometimes it isn't the intensity but the duration and we start to feel worn out, or what they call battle weary.  When we are feeling so desperate it can be very difficult to make rational decisions.

 

Psychiatric drugs are very strong.  My own experience was reducing my dose by 50% and after 2 weeks not being able to type.  I am a professional typist.  SA suggested taking extra drug and about 4 hours later I could type again.  I had a benchmark and knew it was related to the drug and not placebo.

 

You are considering stem cell therapy which will have it's risks and possibly drugs of some type may be used/needed.  However, the issues that you are experiencing are related to psychiatric drug/s.  I think a much better option would be to try 1 bead of Effexor.  If after 1 week nothing has worsened, but just stayed the same or only a tiny improvement, you could then increase by another bead.  I think this would be worth trying first.

 

We have a member here who had tapered slowly with minimal issues and stopped at a low dose.  But they were still experiencing some uncomfortable withdrawal symptoms.  For a little while afterwards they would dip a toothpick in their drug liquid and put that on their tongue and it made a difference.  Another member (Fresh) would sometimes take a tiny little bit of powder and found doing that helped.

 

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy